# SDR DALA2016041402910

- Difficulty date: April 3, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 674-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB, OUT LIMITS, BETWEEN BS 674 TO 693.  CORROSION OUT LIMITS WAS REPAIRED IAW SRM 53-05, FIG 131A-14 51-30-5, 51-30-2, 51-10-3 PAR 14, 21, 26, 38.
